# SDR ASAA2013082295869

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 23,208 hours, 7,051 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FMC HAS FAILED.  ACFT GROUNDED.  BITE OF FMC-L SHOWED SOFTWARE MISMATCH FAULTS FOR FMC-R FOR THE FOLLOWING SOFTWARE NAV DB, PERF DEFAULTS, ACARS DB, MEDB, SW OPTIONS. THESE FAULTS WERE LOGGED FOR ALL 9 LEGS IN FMC MEMORY. CONFIRMED FMC OPS SOFTWARE 549849-018, INSTALLED IN RT FMC AND PERFORMED CROSSLOAD OF FOLLOWING SOFTWARE FROM FMC-L TO FMC-R IAW MM 34-61-00-470-806, OPC (SW OPTIONS) MODEL/ENGINE DATABASE (MEDB) - BCG014V9.  ALSO CROSSLOADED NAV DATA ASA1130901. PERFORMED FMC SOFTWARE CONFIGURATION CHECK IAW MM 34-61-00-750-801.  PERFORMED FMCS OPS TEST IAW MM 34-61-00-710-801.  ALL TESTS PASS.
